# SDR KCSA201702211006

- Difficulty date: February 21, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N744CK
- Make and model: Boeing 747446
- Aircraft serial: 26353
- Aircraft time: 91,938 hours, 17,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK L - DOOR FWD EMERGENCY LIGHT IN DOOR INOP.
